MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; TOWEL,OR,DSP,ST,BLUE,HEAVY,4/PK,20PK/CS

MEDLINE INDUSTRIES, LP; TOWEL,OR,DSP,ST,BLUE,HEAVY,4/PK,20PK/CS
Catalog Number MDT2168304
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
Lint from an operating room towel went into a patient's eye during a surgical procedure.
 
Additional Manufacturer Narrative
Lint from an operating room towel went into a patient's eye during a surgical procedure.The patient had to be taken back to the operating room to remove it.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.

Common Device Name
TOWEL,OR,DSP,ST,BLUE,HEAVY,4/PK,20PK/CS
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes dr
northfield IL 60093
Manufacturer Contact
gavin-ainsley nadong
three lakes dr
northfield, IL 60093
MDR Report Key22441022
Report Number1417592-2025-00328
Device Sequence Number15602894
Product Code FRL
UDI-Device Identifier10888277653610
UDI-Public10888277653610
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberMDT2168304
Device Lot Number6052408005
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2025
Initial Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/01/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown